MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON BD INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 38184414
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: a follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1: address information was not provided; therefore, xx was used as a place holder.All demographic information on the regulatory document states "confidential.".
 
Event or Problem Description
It was reported that bd insyte autoguard catheter broke.The following information was provided by the initial reporter, translated from portuguese to english: after puncturing patient with the abocath referico, it broke between the silicone and the insertion part of the instrument.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
As neither a lot number nor a sample was available for this incident, a complete investigation could not be performed.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora NJ
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21723947
Report Number2243072-2025-00394
Device Sequence Number18496536
Product Code FOZ
UDI-Device Identifier00382903818440
UDI-Public(01)00382903818440
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number38184414
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown